您的位置:首页  > 论文页面

具有非线性扰动的时滞系统的稳定性

发表时间:2012-04-30  浏览量:1347  下载量:626
全部作者: 曾红兵,何勇,吴敏
作者单位: 中南大学信息科学与工程学院;湖南工业大学电气与信息工程学院
摘 要: 研究具有非线性扰动的时变时滞系统的稳定性问题。基于时滞分段的思想,构造一种新的完全时滞分段Lyapunov-Krasovskii泛函。在处理Lyapunov-Krasovskii泛函导数时,利用改进的自由权矩阵方法充分考虑时变时滞与时滞区间之间的关系,获得了基于线性矩阵不等式(linear matrix inequality, LMI)的时滞相关稳定新判据。最后,数值实例表明所得结论要优于已有文献的结论。
关 键 词: 鲁棒控制;稳定性;Lyapunov-Krasovskii泛函;自由权矩阵;线性矩阵不等式
Title: Stability of delayed systems with nonlinear perturbations
Author: ZENG Hongbing, HE Yong, WU Min
Organization: School of Information Science and Engineering, Central South University; College of Electrical and Information Engineering, Hunan University of Technology
Abstract: In this paper, the stability of delayed systems with nonlinear perturbations is addressed. Based on the idea of decomposing the delay, a novel complete delay-decomposing Lyapunov-Krasovskii function is established. By employing improved free-weighting matrix approach, new linear matrix inequality (LMI) based delay-dependent stability criteria are obtained, in which the relationship between the time-varying delay and its interval is full considered. Finally, a numeric example is given to show that the derived conditions are much less conservative than those given in the literature.
Key words: robust control; stability; Lyapunov-Krasovskii function; free-weighting matrix; linear matrix inequality
发表期数: 2012年4月第8期
引用格式: 曾红兵,何勇,吴敏. 具有非线性扰动的时滞系统的稳定性[J]. 中国科技论文在线精品论文,2012,5(8):777-783.
 
0 评论数 0
暂无评论
友情链接